# SDR AALA202108031037

- Difficulty date: July 25, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 31,185 hours, 16,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209200000
- Condition: Corroded
- Location: Frms 67-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED BETWEEN FR 67 AND FR 70 AT LBL Y765 AND WL Z-500. REPLACED FLOOR BEAM PER SRM 51-72-11.
